# SDR AALA20160113002

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 50,290 hours, 8,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHTS FROM 35HJ TO 41HJ ARE INOPERATIVE.  SECURED SEAT HARNESS CONNECTOR AT SEAT 35HJ.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
